# SDR DALA14012783771

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 40,245 hours, 14,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN BS 480 PSU RAIL ATTACH POINT STRINGER 8 IS CRACKED.  MAINTENANCE REPAIRED STA 480 STRINGER 8 RT IAW PRI 522705-14AD REV ORIGINAL AND ERA 522705-14AD, REV ORIGINAL.
